# SDR IPXA12M72786

- Difficulty date: April 3, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LEVEL 3 INDICATION AT FLAP RETRACTION.  OPEN.
